You are here:

Homeopathy/antidepressant withdawal


Dear sir,
Since last two years i have been taking different allopathic antidepressant medicines as prescribed by my doctor when i go for withdrawal i feel head jerk when i move my eyes or head and headache just above my eyes ,at present i stopped all these allopathic medicine with proper tapering method still i am facing these withdrawal symptoms kindly tell me some homeopathic remedy to fight with these withdrawal symptoms . i am male ,age 40"

Dear Vijay, you are welcome

Most of the withdrawal effects of psychiatric medicines are temporary and go by itself. However if you are not getting rid of these of after effects, then you should consult some nearby classical homeopath because there is no specific remedy for these withdrawal symptoms. To prescribe a suitable remedy for you, a detailed case taking is necessary and you may need some follow ups. However, you should not worry because you will feel immediate relief and will be cured in a short time.

Dr. Sultan Mahmud


All Answers

Answers by Expert:

Ask Experts


Sultan Mahmud


I can answer all questions regarding treatment of mental, emotional, and physical diseases by homeopathy.


I have treated a variety of patients, like acute and chronic cases, cardiac patients, cases of advanced pathology, and psychiatric patients.

I have self published six books on homeopathy.

Government recognized Diploma in homeopathy, D.H.M.S. and I am a registered homeopathic practitioner.

©2016 All rights reserved.